Acta Mathematica, 2021, Volume 227

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] The Mirković–Vilonen basis and Duistermaat–Heckman measures

Pierre Baumann Institut de Recherche Mathématique Avancée, Université de Strasbourg et CNRS, Strasbourg, France Joel Kamnitzer Department of Mathematics, University of Toronto, Ontario, Canada Allen Knutson Department of Mathematics, Cornell University, Ithaca, New York, U.S.A.

TBD mathscidoc:2203.43007

Acta Mathematica, 227, (1), 1-101, 2021.11
[ Download ] [ 2022-03-10 11:26:45 uploaded by actaadmin ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The number of closed ideals in L(L_p)

William B. Johnson Department of Mathematics, Texas A&M University, College Station, Tx., U.S.A. Gideon Schechtman Department of Mathematics, Weizmann Institute of Science, Rehovot, Israel

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:2203.12001

Acta Mathematica, 227, (1), 103-113, 2021.11
[ Download ] [ 2022-03-10 11:31:59 uploaded by actaadmin ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The KPZ fixed point

Konstantin Matetski Department of Mathematics, Columbia University, New York, N.Y., U.S.A. Jeremy Quastel Department of Mathematics, University of Toronto, Ontario, Canada Daniel Remenik Departamento de Ingeniería Matemática & Centro de Modelamiento Matemático, Universidad de Chile, Santiago, Chile

TBD mathscidoc:2203.43008

Acta Mathematica, 227, (1), 115-203, 2021.11
[ Download ] [ 2022-03-10 11:37:36 uploaded by actaadmin ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Generic family displaying robustly a fast growth of the number of periodic points

Pierre Berger CNRS, Institut Mathématique de Jussieu Paris Rive Gauche, Université Sorbonne, Paris, France

TBD mathscidoc:2203.43009

Acta Mathematica, 227, (2), 205-262, 2021.12
[ Download ] [ 2022-03-10 11:42:22 uploaded by actaadmin ] [ 23 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Gravitational instantons with faster than quadratic curvature decay. I

Gao Chen Institute of Geometry and Physics, University of Science and Technology of China, Hefei, China Xiuxiong Chen Institute of Geometry and Physics, University of Science and Technology of China, Hefei, China; and Department of Mathematics, Stony Brook University, Stony Brook, New York, U.S.A.

TBD mathscidoc:2203.43010

Acta Mathematica, 227, (2), 263-307, 2021.12
[ Download ] [ 2022-03-10 11:45:13 uploaded by actaadmin ] [ 27 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Planar orthogonal polynomials and boundary universality in the random normal matrix model

Håkan Hedenmalm Dept. of Mathematics, Royal Institute of Technology, Stockholm, Sweden; Dept. of Mathematics & Computer Sciences, St. Petersburg State University, St. Petersburg, Russia; and Dept. of Mathematics & Statistics, University of Reading, United Kingdom Aron Wennman Department of Mathematics, Stockholm University, Stockholm, Sweden

TBD mathscidoc:2203.43011

Acta Mathematica, 227, (2), 309-406, 2021.12
[ Download ] [ 2022-03-10 11:47:36 uploaded by actaadmin ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved